# SDR UIEA2022052300508

- Difficulty date: May 23, 2022
- Submitted: May 27, 2022
- Operation: Air carrier
- Aircraft: N662GT
- Make and model: Boeing 767-31A
- Aircraft serial: 27619
- Aircraft time: 81,397 hours, 16,240 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Bottle
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD E&E  SERVICE  CREW OXYGEN TO  FULL . SERVICED CREW OXYGEN CYLINDER AT FWD E  E& COMPARTMENT AS PER B767-300 AMM 12-15-08-603-001, AMM 35-00-00-912-005, AMM 35-11-00-206-228, AMM 35-11-00-206-233. ADVISORY CIRCULAR AC 43.13-1B PGS 9-46 THRU 9-51 PGS 9-448 THRU 9-455. PENDING LEAK CHECK. NO LEAK CHECK FOUND .OXYGEN ;P/N 801307-00&/CYLINDER S/N  P855622
